# SDR CALA2025092509249

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 51,643 hours, 26,179 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Line
- Condition: Clogged
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN CABIN WITH APU DEBRIEFED CREW, FUEL ODOR DURING APU BLEED ON. SMELLED ODOR IN FLIGHT DECK FOR A FEW MINS. PARAMETER WERE NORMAL. TALKED TO FA, FA DID NOT SMELL ANY ODOR. .INSPECTED APU COMPARTMENT.  FOUND FUEL BACKED UP IN AFT DRAIN LINE. SUSPECTED CLOGGED AT AFT DRAIN MAST, CLEARED DRAIN MASK AND LEAKED CHECK. NO LEAKS NOTED. APU OPS TEST NORMAL, NO SMELL. REF TSM 05-50-00-810-831-A AND AMM 49-17-00-200-805-A.
